# SDR CA130924004

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,509 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311703201
- Condition: Failed
- Location: Lt Engine
- Part time: 4,082 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 10,000 THE ENGINE WAS LIMITED TO 60 PERCENT TORQUE DUE TO NG LIMITS BEING REACHED.  INVESTIGATION FOUND THAT THE BLEED VALVE DIAPHRAGM FLANGE WAS BLOWN OUT IN THE VICINITY OF THE METERING PLUG BETWEEN THE HOUSING ASSY AND THE COVER ASSY.  THE WASHER FOR THE COVER ASSY MOUNTING STUDS WERE FOUND FREE TO MOVE ON EACH SIDE OF THE METERING PLUG.
